Alert archive / Ohio / Wind Advisories in 2014

Wind Advisory 4, NWS Wilmington, OH

March 14, 201424 counties in Ohio; 8 counties in Indiana; 11 counties in Kentucky

NWS Wilmington, OH issued this wind advisory at Mar 14, 2014, 2:08 PM EDT for 24 counties in Ohio; 8 counties in Indiana; 11 counties in Kentucky. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2014, 2:08 PM EDT (18:08 UTC)
Expired
Mar 14, 2014, 7:00 PM EDT
In force
5 hr
Issued by
NWS Wilmington, OH
All 43 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 41 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 507 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1789 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
507 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WWUS71 KILN 141808
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
208 PM EDT FRI MAR 14 2014

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
142300-
/O.NEW.KILN.WI.Y.0004.140314T1808Z-140314T2300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-
WARREN-CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA...
WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON
208 PM EDT FRI MAR 14 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH.

* TIMING...WINDS WILL BE THE STRONGEST THIS AFTERNOON. WINDS WILL
  DIMINISH THIS EVENING. 

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
2 follow-up statements
687 
WWUS71 KILN 141916
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
316 PM EDT FRI MAR 14 2014

INZ073>075-080-KYZ089>099-OHZ077>080-142300-
/O.EXA.KILN.WI.Y.0004.000000T0000Z-140314T2300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON-
CLERMONT-BROWN-HIGHLAND-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO
316 PM EDT FRI MAR 14 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH.

* TIMING...WINDS WILL BE THE STRONGEST THROUGH LATE AFTERNOON.
  WINDS WILL DIMINISH THIS EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG
  WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS
  STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
142300-
/O.CON.KILN.WI.Y.0004.000000T0000Z-140314T2300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-
WARREN-CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA...
WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON
316 PM EDT FRI MAR 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH.

* TIMING...WINDS WILL BE THE STRONGEST THROUGH LATE AFTERNOON.
  WINDS WILL DIMINISH THIS EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG
  WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS
  STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.


&&

$$
000 
WWUS71 KILN 142250
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT FRI MAR 14 2014

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>063-070>072-077>080-150000-
/O.EXP.KILN.WI.Y.0004.000000T0000Z-140314T2300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-
CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA...
WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO
650 PM EDT FRI MAR 14 2014

...WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING...

THE STRONGEST WIND GUSTS OF THE DAY HAVE ENDED. OCCASIONAL WIND
GUSTS OF 30 TO 40 MPH WILL CONTINUE THROUGH MID-EVENING.

$$

HATZOS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Mar 14, 1:37 PM EDT, 31 minutes earlier.

Area forecast discussion, Mar 14, 1:37 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
137 PM EDT FRI MAR 14 2014

.SYNOPSIS...
GUSTY SOUTHERLY WINDS WILL OCCUR AHEAD OF A COLD FRONT TODAY. THE
FRONT WILL MOVE THROUGH TONIGHT. HIGH PRESSURE WILL BRIEFLY BUILD
IN SATURDAY BEFORE A LOW TRACKING ACROSS THE TENNESSEE VALLEY
SPREADS WINTRY PRECIPITATION ACROSS THE AREA ON SUNDAY AND SUNDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE WILL TRACK ACROSS THE NORTHERN GREAT LAKES TODAY. AN
ATTENDANT COLD FRONT TRAILING FROM THIS LOW WILL APPROACH THE
REGION FROM THE NORTHWEST THIS AFTERNOON. BIGGEST CONCERN FOR THIS
AFTERNOON WILL BE WHETHER OUR AREA MEETS WIND ADVISORY
CRITERIA...SUSTAINED WINDS OF 27 KNOTS OR GUSTS OF 40 KNOTS OR
HIGHER. GIVEN THAT WE ARE IN A WAA REGIME...MEETING THIS CRITERIA
IS RARE (DUE TO THE UPWARD COMPONENT OF WAA THAT COUNTERACTS
MIXING WINDS TO THE SFC) BUT DOES OCCUR. THERE ARE PROS AND CONS ON
WHETHER THIS WILL OCCUR. HOW WARM IT GETS WILL DICTATE HOW DEEP WE
WILL MIX. INCREASING MID AND HIGH CLOUDS MAY SUBDUE THE GUSTINESS
SOME DUE TO LACK OF SURFACE HEAT DIFFERENTIAL. HOWEVER...THE
HIGHER RES MODELS...INCLUDING THE NAM AND RAP...INDICATE THAT
WINDS AROUND THE 925 MB LEVEL WILL BE IN THE 40 TO 45 KNOT
RANGE...MAINLY THOSE LOCATIONS CLOSER TO THE LOW TO OUR NORTH...WHICH
INCLUDES THE WHITEWATER...MIAMI VALLEY...AND PARTS OF CENTRAL
OHIO. I HAVE SEEN SITUATIONS WHERE IF THIS DOES INDEED OCCUR AND
WE MIX THROUGH 925 MB...WE CAN GET SOME OF THOSE GUSTS TO BRIEFLY
COME DOWN TO THE SURFACE. WITH THE UNCERTAINTY AT THIS
POINT...PLAN ON BUMPING WINDS UP A TAD TO JUST BELOW WIND ADVISORY
CRITERIA AND WILL SEE WHAT THE EARLY AFTERNOON HOURS BRING PER
SURFACE OBSERVATIONS. WILL REISSUE THE SPS FOR GUSTY WINDS. AS FOR
TEMPERATURES...MAY HAVE TO ADJUST THESE UPWARD SOME PER LATEST
RAP...ESPECIALLY OR FAR NW COUNTIES WHERE SNOW COVER SHOULD
RAPIDLY MELT AND STRONG SOUTHERLY WINDS SHOULD PUSH THESE AREAS
WELL INTO THE 50S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION TONIGHT. SHOWERS
WILL OCCUR ALONG THE FRONT ALTHOUGH COVERAGE IS STILL IN QUESTION.
HAVE KEPT POPS IN THE CHANCE CATEGORY WITH HIGHER PROBABILITIES IN
CENTRAL OHIO. A HIGH PRESSURE CENTER TRACKING ACROSS SOUTHERN
CANADA WILL EXTEND SOUTH ACROSS THE GREAT LAKES SATURDAY INTO
SATURDAY NIGHT. THIS WILL KEEP DRY CONDITIONS ACROSS THE REGION
DURING THIS TIME FRAME WITH NEAR NORMAL TEMPERATURES.

UPPER TROUGH MOVING OUT OF THE SOUTHERN PLAINS WILL INDUCE A
SURFACE LOW THAT WILL TRACK ACROSS THE TENNESSEE VALLEY SUNDAY AND
SUNDAY NIGHT. AN INVERTED TROUGH WILL EXTEND FROM THIS LOW UP THE
WESTERN SIDE OF THE APPALACHIANS. AS A RESULT PRECIPITATION WILL
SPREAD INTO THE FORECAST AREA FROM THE SOUTH ON SUNDAY. HAVE
FAVORED THE SLIGHTLY SLOW PROGRESSION OF THE PRECIPITATION SHIELD
INDICATED BY THE 00Z ECMWF AS THERE WILL BE PLENTY OF DRY AIR IN
THE LOW LEVELS BEING BROUGHT DOWN BY THE HIGH TO THE NORTH. BUT
EVEN AT THAT PRECIPITATION WILL EVENTUALLY SPREAD ACROSS MUCH IF
NOT ALL OF THE FORECAST AREA LATE SUNDAY INTO SUNDAY NIGHT.
THERMAL FIELDS SUGGEST THE POTENTIAL FOR RAIN AND SNOW DURING THE
DAY SUNDAY WHICH SHOULD THEN TRANSITION TO ALL SNOW FOR MOST
LOCATIONS SUNDAY NIGHT. WILL HIGHLIGHT POTENTIAL FOR ACCUMULATIONS
IN THE HWO.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
WINTRY PRECIPITATION MAY LINGER INTO MONDAY MORNING IN THE EASTERN
COUNTIES. BUT ONCE THE LOW PASSES THEN RIDGING FROM THE NORTH WILL
BE ABLE TO BECOME REESTABLISHED MONDAY AFTERNOON INTO TUESDAY.
GUIDANCE SHOWING TIMING AND STRENGTH DIFFERENCES WITH THE NEXT
SYSTEM TO MOVE IN MID WEEK. THUS HAVE BROAD BRUSHED CHANCE POPS
FROM TUESDAY NIGHT INTO WEDNESDAY NIGHT. EXPECT MUCH OF THE
PRECIPITATION TO BE RAIN SHOWERS AHEAD OF THIS SYSTEM. BUT CANNOT
RULE OUT SOME WRAP AROUND RAIN/SNOW SHOWERS ON THE BACK SIDE.
ANOTHER HIGH BUILDS IN FROM THE WEST ON THURSDAY. TEMPERATURES
SHOULD BE ABLE TO APPROACH NORMAL TUESDAY INTO WEDNESDAY.
OTHERWISE BELOW NORMAL READINGS ARE FORECAST.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SURFACE LOW PRESSURE WILL TRACK EAST ACROSS THE NORTHERN GREAT
LAKES/SOUTHEAST CANADA THROUGH THIS EVENING. IT WILL THEN PUSH
NORTHEAST TOWARD THE UPPER ST. LAWRENCE RIVER VALLEY BY 12Z
SATURDAY. AS IT DOES...AN ATTENDANT COLD FRONT WILL MOVE SOUTHEAST
THROUGH OUR REGION...AND THE TAF SITES BETWEEN 00Z AND 06Z. BEFORE
THEN...DIURNAL MIXING COMBINED WITH A TIGHT SURFACE PRESSURE
GRADIENT WILL RESULT IN WINDY CONDITIONS. SOUTH/SOUTHWEST WINDS OF
20 TO 25 KNOTS WITH GUSTS BETWEEN 35 AND 40 KNOTS WILL BE POSSIBLE
UNTIL ABOUT 22Z. EVENING COOLING AND A RELAXING PRESSURE GRADIENT
WILL ALLOW WINDS TO DIMINISH THIS EVENING AS THE COLD FRONT MOVES
INTO THE AREA. MODELS CONTINUE TO STRUGGLE ON THE COVERAGE AND
INTENSITY OF SHOWERS ALONG AND AHEAD OF THE COLD FRONT. THINK ALL
TAF SITES WILL EITHER SEE SOME SPRINKLES OR LIGHT SHOWERS BUT
WITHOUT VISIBILITY RESTRICTIONS. LIKEWISE...CEILINGS SHOULD DROP
INTO THE 4K TO 5K RANGE. BY LATE TONIGHT...HIGH PRESSURE WILL
BUILD INTO THE REGION FROM THE NORTHWEST. SKIES ARE EXPECTED TO
CLEAR.

ON SATURDAY...HIGH PRESSURE WILL MOVE INTO THE AREA. SOME PASSING
MID TO HIGH LEVEL CLOUDS ARE EXPECTED.

OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES ARE POSSIBLE FROM
SUNDAY AFTERNOON INTO SUNDAY NIGHT. MVFR CEILINGS MAY LINGER INTO
MONDAY. MVFR CONDITIONS POSSIBLE WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...HICKMAN
SHORT TERM...
LONG TERM...
AVIATION...HATZOS
Hazardous weather outlook, Mar 14, 10:15 AM EDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1015 AM EDT FRI MAR 14 2014

INZ050-058-059-066-OHZ026-034-035-042>046-051>053-060-061-151000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-PREBLE-
MONTGOMERY-
1015 AM EDT FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
ARE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>099-OHZ054>056-062>064-070>072-077>081-151000-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
1015 AM EDT FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
ARE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STORM SYSTEM TRACKING SOUTH OF THE REGION WILL SPREAD SNOW AND
RAIN ACROSS THE AREA SUNDAY INTO SUNDAY NIGHT. THERE IS STILL
UNCERTAINTY REGARDING HOW MUCH SNOW MAY FALL...BUT THIS STORM DOES
HAVE THE POTENTIAL TO BRING SEVERAL INCHES OF ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ100-OHZ065-073-074-082-088-151000-
LEWIS-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
1015 AM EDT FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
ARE EXPECTED THIS AFTERNOON.

WINDY CONDITIONS COMBINED WITH LOW RELATIVE HUMIDITY WILL BRING AN
ENHANCED FIRE DANGER THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STORM SYSTEM TRACKING SOUTH OF THE REGION WILL SPREAD SNOW AND
RAIN ACROSS THE AREA SUNDAY INTO SUNDAY NIGHT. THERE IS STILL
UNCERTAINTY REGARDING HOW MUCH SNOW MAY FALL...BUT THIS STORM DOES
HAVE THE POTENTIAL TO BRING SEVERAL INCHES OF ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 14, 10:08 AM EDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1008 AM EDT FRI MAR 14 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-142200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1008 AM EDT FRI MAR 14 2014

...GUSTY WINDS EXPECTED TODAY...

WINDY CONDITIONS ARE EXPECTED TODAY AS SOUTH TO SOUTHWEST WINDS
INCREASE INTO THE AFTERNOON HOURS. SUSTAINED WINDS OF 20 TO 30
MPH WILL OCCUR WITH GUSTS BETWEEN 35 AND 45 MPH.

WINDS OF THIS STRENGTH MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE
VEHICLES AND MAY CAUSE LOOSE OUTDOOR OBJECTS TO BE BLOWN AROUND.

WINDS WILL DIMINISH THIS EVENING AS THE PRESSURE GRADIENT RELAXES
AND DAYTIME MIXING ENDS.

Nearby

Wind Advisories in Ohio, 2014Wind Advisories in Kentucky, 2014Wind Advisories in Indiana, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.